# SDR WRNA201200016

- Difficulty date: December 5, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 59,909 hours, 15,353 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 750875
- Part serial: 0300
- Condition: Faulty
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, OUT OF ANC, LEVEL 2 'GEN BUS 3 ALERT'.  DEPLOYED ADG AND RETURNED TO FIELD.  MAINTENANCE PERFORMED TROUBLESHOOTING IAW FIM 24-20-17.  AIRCRAFT RELEASE TO SERVICE ON MEL 24-21-1.  MEL 24-21-1 CLEARED ON 12-09-12 WITH REPLACEMENT OF IDG.
